# SDR DALA2018012200325

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 72,946 hours, 54,488 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery Pack
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAVATORY, CREW REPORTED A CHIRPING NOISE. REPLACED THE LAVATORY SMOKE DETECTOR BATTERY.  OPS CHECKED GOOD IAW AMM 26-13.
